MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE MANUAL RESUSCITATOR VARIABLE VOLUME OXYGEN RESERVOIR TUBING, ADULT MASK; CARDIOPULMONARY RESUSCITATION AID KIT

VYAIRE MEDICAL AIRLIFE MANUAL RESUSCITATOR VARIABLE VOLUME OXYGEN RESERVOIR TUBING, ADULT MASK; CARDIOPULMONARY RESUSCITATION AID KIT
Model Number AIRLIFE¿ MANUAL RESUSCITATOR VARIABLE VOLUME OXYGEN RESERVOIR TUBING, ADULT MASK
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the tube of airlife adult manual resuscitator, variable volume oxygen reservoir tubing, adult mask comes out and cannot be reattached.The issue occurred during patient-use and the customer confirmed that there was no patient harm associated with this reported event.
 
Additional Manufacturer Narrative
Result of investigation: the device history record (dhr) review did not show any deviations to manufacturer specification.For functionality failure, it is imperative to receive a sample to duplicate the failure as described.
 
Additional Manufacturer Narrative
Result of investigation: 15 open samples of the p/n 2k8017 without lot number were received for the investigation, samples were evaluated and found 14 samples defectives, the oxygen line (tubing) is disconnected from threaded o2 housing and also found some threaded o2 housing broken, these samples were handled by the customer and it is possible that they damaged the components.It was also observed in the photograph that the oxygen line (tubing) is disconnected from threaded o2 housing.Vyaire found that if mix adhesive used on the assemble with alcohol provoke that tubing could disconnect.The alcohol affect the effective of the adhesive.

Brand Name
AIRLIFE MANUAL RESUSCITATOR VARIABLE VOLUME OXYGEN RESERVOIR TUBING, ADULT MASK
Common Device Name
CARDIOPULMONARY RESUSCITATION AID KIT
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key10292953
Report Number8030673-2020-00111
Device Sequence Number11586739
Product Code OEV
UDI-Device Identifier10190752114296
UDI-Public(01)10190752114296(10)0004068224
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE¿ MANUAL RESUSCITATOR VARIABLE VOLUME OXYGEN RESERVOIR TUBING, ADULT MASK
Device Catalogue Number2K8017
Device Lot Number0004068224
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2020
Initial Date Received by Manufacturer 06/18/2020
Supplement Date Received by Manufacturer07/17/2020
09/17/2020
Initial Report FDA Received Date07/17/2020
Supplement Report FDA Received Date08/12/2020
10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1